# SDR USAA970174

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corrosion
- Location: Bs 312
- Part time: 29,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK VISUAL INSPECTION, FOUND 1 BY .750 CORROSION TOP OF FLOORBEAM AT BS 312 RBL 8 FORWARD SIDE OF FLANGE. INSTALLED STRAPS AS PER TR 53-10-01A.  (M)
